Mathematics: Page 23: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 147 | Views: 829

Mathematics, India, Volume 7 Issue 7, July 2018

Pages: 195 - 197

Applications of Mahgoub Transform to Mechanics, Electrical Circuit Problems

P. Senthil Kumar | A. Viswanathan

Downloads: 147 | Views: 739

Mathematics, India, Volume 8 Issue 5, May 2019

Pages: 1735 - 1739

Flow of Non-Newtonian Fluid between Two Parallel Plates Due to a Suddenly Moved Plate

Amit Kumar Chaubey

Downloads: 147 | Views: 850

Mathematics, Sudan, Volume 8 Issue 10, October 2019

Pages: 690 - 696

Extension of Mercer Theorem for Reproducing Kernel Hilbert Space on Noncompact Sequence of Sets

M. H. Ahmed Yahya

Downloads: 147 | Views: 840

Mathematics, Turkiye, Volume 9 Issue 2, February 2020

Pages: 592 - 596

On the Summations of Some Special Sequences

Kevser Koklu

Downloads: 147 | Views: 738

Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 916 - 920

Some Fixed Point Theorems of Integral Function in Menger Spaces with Property (E.A.)

A. S. Saluja

Downloads: 146 | Views: 835

Mathematics, Nigeria, Volume 2 Issue 2, February 2013

Pages: 326 - 330

Certain Subordination Results for a Class of Analytic Functions Defined by the Generalized Derivative Operator

Oyekan | E.A | Opoola | T.O

Downloads: 146 | Views: 961

Mathematics, India, Volume 2 Issue 9, September 2013

Pages: 135 - 140

A Batch-Arrival Queue with Multiple Servers and Fuzzy Parameters: Parametric Programming Approach

R. Ramesh | S. Kumara G Ghuru

Downloads: 146 | Views: 899

Mathematics, Kenya, Volume 2 Issue 10, October 2013

Pages: 169 - 173

Turbulent Natural Convection of Heat with Localized Heating and Cooling on Adjacent Vertical Walls in an Enclosure

Christopher Onchaga | J.K.Sigey | J.A.Okelo | J.M.Okwoyo

Downloads: 146 | Views: 973

Mathematics, India, Volume 2 Issue 11, November 2013

Pages: 76 - 80

A Study of Normalized Geometric and Normalized Hamming Distance Measures in Intuitionistic Fuzzy Multi Sets

P. Rajarajeswari | N. Uma

Downloads: 146 | Views: 1109

Mathematics, Nigeria, Volume 3 Issue 3, March 2014

Pages: 86 - 90

Adopting Elastic Net Penalization in Logistic Regression to Achieve Stability: A Case Study of University of UMTHBorno State Nigeria

A. M. Baba | S. Maibulangu | A. Bishir

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.